MAUDE Adverse Event Report: COVIDIEN LP V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCL2836
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
While suturing vaginal cuff after laparoscopic vaginal assisted hysterectomy, with 2-0 v-loc suture, the needle broke in two parts, surgeon was able to retrieve one part of the suture needle.They looked for the other needle portion, but it was not found within patient.Retained needle portion seen in abdomen on x-ray.Decision was made retain needle segment as felt there was no way to safely remove it.Vendor informed.Manufacturer response for suture, absorbable, synthetic, polyglycolic acid, v-loc 180 (per site reporter).

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key24188558
Report Number24188558
Device Sequence Number18116311
Product Code GAM
UDI-Device Identifier10884521214729
UDI-Public(01)10884521214729
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/12/2026
Report Date (Section F) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCL2836
Device Lot NumberN5F1579Y
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA01/12/2026